# SDR AALA20001609

- Difficulty date: September 27, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Failed
- Location: Main Dist Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OMA - FLT 2463 - EN ROUTE OMA-DFW, SHORTLY AFTER TAKEOFF PILOTS REPORTED SMOKE IN THE COCKPIT AND CABIN THAT CONTINUED TO GET WORSE.  RETURNED TO OMA AND LANDED WITHOUT INCIDENT.  REPLACED RUBBER HOSE CONNECTORS AT MAIN DISTRIBUTION DUCT IN ROWS 25 TO 30 REPLACED LEFT SIDE DUCT HOSE NEAR MAIN DISTRIBUTION DUCT.  LEAK CHECKED DUCTS.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
